MathSciNet Relay Station
MathSciNet bibliographic data
MR727243 28A05 (04A15 26A21 54A05 54E52)
Morgan, John C., II On the Borel $\sigma $-field and the Baire property. Proc. Amer. Math. Soc. 90 (1984), no. 2, 250–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement